# SDR IPXA09M57274

- Difficulty date: August 19, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6055507
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C UPON REMOVAL OF LT WING INBD FLAP INBD TE WEDGE.  FOUND INBD UPPER FWD CORNERSKIN LAYERS DISBONDED.  REPAIRED LT INBD FLAP INBD TE WEDGE REF EO MD11-5750-34823-A AND EA 011-5750-01-A2007.
